# SDR CALA2018031300899

- Difficulty date: March 13, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141N8322
- Condition: Corroded
- Location: Bs 337-395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF L1 DOOR, BS 337 - 395, LBL 65, STRINGER 17L, CREASE BEAM LWR SIDE HAS CORROSION ON WEB.  REMOVED CORROSION AND FOUND FOUND TO BE OUT OF LIMITS IAW SRM 5 3-10-15.  FABRICATED A WEB AND INSTALLED A NEW WEB IAW DWG PL 141N8322.
